# SDR ASAA2020091083156

- Difficulty date: September 8, 2020
- Submitted: September 11, 2020
- Operation: Air carrier
- Aircraft: N407AS
- Make and model: Boeing 737-900ER
- Aircraft serial: 41731
- Aircraft time: 30,119 hours, 9,514 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Captain'S
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

'VTK' ANNUNCIATION ON CAPTAIN'S MAP DISPLAY 3 TIMES DURING CRUISE FLIGHT AT FL380.  'VTK' EXTINGUISHED AFTER 15-20 SECONDS.  GROUNDED - YES.  FMC L SHOWS PGM FAULT ON LAST FLIGHT LEG.  B737-900 FIM 34-61 TASK 807: ONLY THIS FAULT SHOWS.  FMC BITE AND ADIRU BITE SHOWS NO FAULTS, REF B737-900 FIM 34-61 TASK 801 AND 34-61 TASK 824.  NO HISTORY PAST 30 DAYS.
